# SDR UALA2010022500704

- Difficulty date: February 24, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 52,732 hours, 20,348 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: O2 Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  CREW COMMENTS: CAPT SWAPPED MASK WITH 1 OBS MASK--NO CHANGE PROBLEM IN LOWER BOX.  SWAPPED FIRST OBSERVERS MASK BOX ASSY WITH CAPTS MASK BOX ASSY. OPS CHECK OF CAPT'S OXY MASK MIC GOOD. FIRST OBSERVERS SEAT DEFERRED.
